Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 344, Number 1

All articles in this issue are freely accessible.

The Cauchy problem in $C^{N}$ for linear second order partial differential equations with data on a quadric surface
Gunnar Johnsson.
Trans. Amer. Math. Soc. 344 (1994), 1-48
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1242782
The Inverse Stable Range Functor
Robert S. Y. Young.
Trans. Amer. Math. Soc. 344 (1994), 49-56
Abstract, references and article information
Full-text PDF Free Access    
Finitely generated Kleinian groups in $3$-space and $3$-manifolds of infinite homotopy type
L. Potyagaĭlo.
Trans. Amer. Math. Soc. 344 (1994), 57-77
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1250823
Integer points on curves of genus two and their Jacobians
David Grant.
Trans. Amer. Math. Soc. 344 (1994), 79-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1184116
Homoclinic loop and multiple limit cycle bifurcation surfaces
L. M. Perko.
Trans. Amer. Math. Soc. 344 (1994), 101-130
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1227092
Graphs with the circuit cover property
Brian Alspach, Luis Goddyn and Cun Quan Zhang.
Trans. Amer. Math. Soc. 344 (1994), 131-154
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1181180
Spectral analysis for the generalized Hermite polynomials
Allan M. Krall.
Trans. Amer. Math. Soc. 344 (1994), 155-172
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1242783
Representable $K$-theory of smooth crossed products by $R$ and $Z$
N. Christopher Phillips and Larry B. Schweitzer.
Trans. Amer. Math. Soc. 344 (1994), 173-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1219733
Minimal torsion in isogeny classes of elliptic curves
Raymond Ross.
Trans. Amer. Math. Soc. 344 (1994), 203-215
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1250824
Generalised Castelnuovo inequalities
Liam A. Donohoe.
Trans. Amer. Math. Soc. 344 (1994), 217-260
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1208880
The Brown-Peterson homology of Mahowald’s $X_{k}$ spectra
Dung Yung Yan.
Trans. Amer. Math. Soc. 344 (1994), 261-289
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1272464
$3$-primary $v_{1}$-periodic homotopy groups of $F_{4}$ and $E_{6}$
Martin Bendersky and Donald M. Davis.
Trans. Amer. Math. Soc. 344 (1994), 291-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1231069
Mean value inequalities in Hilbert space
F. H. Clarke and Yu. S. Ledyaev.
Trans. Amer. Math. Soc. 344 (1994), 307-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1227093
A general view of reflexivity
Don Hadwin.
Trans. Amer. Math. Soc. 344 (1994), 325-360
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1239639
Groups and fields interpretable in separably closed fields
Margit Messmer.
Trans. Amer. Math. Soc. 344 (1994), 361-377
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1231337
Structural instability of exponential functions
Zhuan Ye.
Trans. Amer. Math. Soc. 344 (1994), 379-389
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1242788
A $4$-dimensional Kleinian group
B. H. Bowditch and G. Mess.
Trans. Amer. Math. Soc. 344 (1994), 391-405
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1240944
A Banach space not containing $c_{0}, l_{1}$ or a reflexive subspace
W. T. Gowers.
Trans. Amer. Math. Soc. 344 (1994), 407-420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1250820
A differential operator for symmetric functions and the combinatorics of multiplying transpositions
I. P. Goulden.
Trans. Amer. Math. Soc. 344 (1994), 421-440
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1249468
On nonlinear delay differential equations
A. Iserles.
Trans. Amer. Math. Soc. 344 (1994), 441-477
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1225574